# SDR FDEA201506151819

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 495 hours, 16,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ENTRY DOOR DID NOT SEEM TO ARM PROPERLY.  FIRST OFFICER REPORTED ACTION OF ARMING HANDLE DID NOT FEEL RIGHT & SLIDE ARMED LIGHT DID NOT COME ON WITH ARMING HANDLE IN.  CLEANED EXCESSIVE WHITE LITHIUM GREASE FROM GIRT BAR ASSEMBLY, CLEARED & STOWED UNUSED LIFE RAFT LANYARD FROM GIRT BAR ARMED RECEIVER FOR LOCK INDICATION.  NO FURTHER DISCREPANCIES NOTED.  OPERATIONS CHECKED GOOD NUMEROUS TIMES.  ACFT OK TO CONTINUE SERVICE.
